# SDR 00FDEA00005

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2A5
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

00-5 - NR 2 ENGINE COMPRESSOR STALLED AFT CLIMB PWR SEL FOLLOW FLEX PWR T/O ON A NON PROFILE T/O.  ENG RETARD TO IDLE AND NO FURTHER ADVERSE CONDITION NOTED.  AC LAND WITH NR 2 IDLE, ENG SHUTDOWN AFT LAND.
